# SDR UIEA2021102702291

- Difficulty date: October 27, 2021
- Submitted: October 29, 2021
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Odor
- Location: A/C Packs
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR FROM BOTH PACKS, SIMILAR TO WET PAINT OR WET SOCKS. MOST NOTICEABLE WITH THRUST SETTING CHANGES.( PERFORMED DVI OF PACKS FOR CONTAMINATION, NO CONTAMINANTS FOUND AT THIS TIME. PERFORMED OPERATIONAL CHECK OF PACK, COULD NOT DUPLICATE SMELL. REF AMM 21-00-00. )
